# SDR FDEA202405180685

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55409
- Condition: Corroded
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM CORRODED BETWEEN STA 860-880 LH. REMOVED AND REPLACED CREASE BEAM BETWEEN STA 860-880 LH P/N BAC1515-553 (143N5540-9)   BATCH 0002677936 IAW B757 SRM 51-40-02 AND SRM 53-30-13-01. CORROSION FOUND OUT OF   LIMITS IAW SRM 53-00-52-2R.  MAJOR REPAIR
